# SDR CA071128008

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,692 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23048016
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON FINAL THE PILOT NOTICED THAT THE LT GENERATOR HAD FAILED. UPON LANDING, AN INSPECTION WAS CARRIED OUT ON THE GENERATOR. IT WAS NOTICED THAT THE BRUSHES WERE ALL BROKEN WHICH WOULD INDICATE AN INTERNAL FAILURE. (TC NR 20071128008)
